Panadol Actifast Soluble Tablets - 24 Tablets

Based on 26 reviews
Panadol
£4.49
SAVE 6%
RRP £4.80
In stock
£4.49
SAVE 6%
RRP £4.80
Checked for Accuracy by James O'Loan . CEO & Prescribing Pharmacist . on 20/09/2021

What are Panadol Actifast Soluble Tablets?

Panadol Actifast are soluble paracetamol tablets that are used by dissolving them in water before drinking for fast, effective pain relief. The tablets are perfect for those who may find swallowing traditional tablets difficult as they are dissolved in water rather than being swallowed whole. If you need fast-acting relief from a range of aches, pains and discomfort in an easy-to-administer format, Panadol could be the best pain relief product for you.


What can Panadol be used for?

Panadol can be used to relieve a range of aches and pains including:

  • Headaches - including migraines and tension headaches

  • Backache

  • Rheumatic pain

  • Muscle pain

  • Toothache

  • Period pain

  • Sore throat

  • Fever 

  • Aches and pains caused by colds and flue. 


How does Panadol Actifast work to relieve pain?

Panadol Actifast contains the active ingredient paracetamol which is a common painkiller that is used to treat aches, pains and high temperatures. Paracetamol works by blocking the chemical signals that are sent to the brain that alerts us to pain and by affecting the signals that are responsible for our brain’s ability to regulate temperature to help ease pain and fever. Paracetamol typically takes around an hour to work when taken orally, so you can soon get on with your day.


Can you take Panadol with other medication?

It is very important to speak to your doctor or a Chemist4U pharmacist before taking this product with any other medications as it could cause side effects, enhance or debilitate the effects of your existing medication. It is particularly important to seek medical advice BEFORE taking this product if you are also taking any of the following:

  • Metoclopramide

  • Domperidone

  • Vomiting

  • Colestyramine

  • Anticoagulants

 

How to take Panadol

This product is only suitable for adults and children over the age of 10. 


Adults and Children aged over 16 years: Take 1-2 tablets dissolved in water every 4-6 hours as required. 


DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS


Children aged 10-15 years: Give one tabet dissolved in water every 4-6 hours as required.


DO NOT GIVE MORE THAN 4 TABLETS IN 24 HOURS AND DO NOT ADMINISTER FOR MORE THAN 3 DAYS AT A TIME, UNLESS INSTRUCTED TO DO SO BY A DOCTOR. 


Warnings

  • Do NOT administer to children under 10 years of age

  • Do not take more than the recommended dose

  • If you take too many tablets seek immediate medical advice as paracetamol can cause delayed, serious liver damage. 

  • ALWAYS read the patient information leaflet before taking any medication.


Side effects

Like all medicines, Panadol can cause side effects, but not everyone will experience them. 

Discontinue use immediately and contact a doctor if you experience:

  • Allergic reactions - such as a skin rash, itching or swelling of the mouth/face or shortness of breath

  • Mouth ulcers

  • Breathing problems

  • Unexplained bruising or bleeding

  • Nausea

  • Sudden weightloss 

  • Loss of appetite

  • Yellowing of the skin or eyes


When should this product not be used?

Do NOT use this product if you have ever had an allergic reaction to paracetamol or any other ingredients included in Panadol Actifast (see ingredients tab for more information) or if you are taking any other prescription medication or non-prescription medication that contain paracetamol to treat pain, fever, cold and flu symptoms or to aid sleep. 


Ask your doctor BEFORE taking this medicine if you:

  • Have an intolerance to some sugars

  • Are on a controlled sodium diet

  • Have liver or kidney problems

  • Are underweight or malnourished

  • Regularly drink alcohol

  • Have a severe infection, as this may increase the risk of metabolic acidosis (acidic blood)

  • Are pregnant

 

Signs of metabolic acidosis include:

  • Deep, rapid, difficult breathing

  • Feeling or being sick

  • Loss of appetite

Seek immediate medical attention if you experience any of these symptoms


Storage

Ensure that Panadol is stored out of the sight and reach of children. Do NOT use this medicine after its expiry date and always store below 25°C. 


Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

 

Active Ingredients

  • Paracetamol

Ingredients

  • Active ingredient: Each tablet contains Paracetamol 500mg

    Other ingredients: Sorbitol powder (E420) saccharin sodium, sodium bicarbonate, polyvidone, sodium lauryl sulphate, dimeticone, citric acid and sodium carbonate.

Product Data
Active Ingredient(s)
Paracetamol
Manufacturer
Panadol
Quantity
24 Tablets

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

What is Sciatic Nerve Pain and How Can I Treat It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

By ,
5
First time using chemist 4 u .but was unable to get the tablets I prefer. Ordered on Saturday delivered Sunday. My choice of postage . Brilliant service. Will use again .
By ,
4
Very fast acting..quick pain relief
By ,
5
Easily desolated to enter body to combat pain
By ,
5
This is our pain killer of choice. Easy to take and fast acting.
By ,
5
Quick acting, taste not too bad either.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here